Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on determinants of sines and cosines


Author: E. G. Rodeja F.
Journal: Proc. Amer. Math. Soc. 3 (1952), 198-205
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0046326-5
MathSciNet review: 0046326
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046326-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society